MathSciNet Relay Station
MathSciNet bibliographic data
MR2869025 (2012m:30033) 30C62 (30C70 49K10)
Astala, Kari; Iwaniec, Tadeusz; Prause, István; Saksman, Eero Burkholder integrals, Morrey's problem and quasiconformal mappings. J. Amer. Math. Soc. 25 (2012), no. 2, 507–531.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement